JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME CLASSIFICATIONS OF RULED SUBMANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOME CLASSIFICATIONS OF RULED SUBMANIFOLDS
Kim, Dong-Soo; Kim, Young Ho; Jung, Sun Mi;
  PDF(new window)
 Abstract
Ruled submanifolds in Euclidean space satisfying some algebraic equations concerning the Laplace operator related to the isometric immersion and Gauss map are studied. Cylinders over a finite type curve or generalized helicoids are characterized with such algebraic equations.
 Keywords
Gauss map;ruled submanifold;Grassmannian manifold;
 Language
English
 Cited by
 References
1.
C. Baikoussis, Ruled submanifolds with finite type Gauss map, J. Geom. 49 (1994), no. 1-2, 42-45. crossref(new window)

2.
C. Baikoussis and D. Blair, On the Gauss map of ruled surfaces, Glasgow Math. J. 34 (1992), no. 3, 355-359. crossref(new window)

3.
J. M. Barbosa, M. Dajczer, and I. P. Jorge, Minimal ruled submanifolds in spaces of constant curvature, Indiana Univ. Math. J. 33 (1984), no. 4, 531-547. crossref(new window)

4.
B.-Y. Chen, Total Mean Curvature and Submanifolds of Finite Type, World Scientific, Singapore, 1984.

5.
B.-Y. Chen, A report on submanifolds of finite type, Soochow J. Math. 22 (1996), 117-337.

6.
B.-Y. Chen and M. Petrovic, On spectral decomposition of immersion of finite type, Bull. Austral. Math. Soc. 44 (1991), no. 2, 117-129. crossref(new window)

7.
F. Dillen, Ruled submanifolds of finite type, Proc. Amer. Math. Soc. 114 (1992), no. 3, 795-798. crossref(new window)

8.
F. Dillen, J. Pas, and L. Verstraelen, On the Gauss map of surfaces of revolution, Bull. Inst. Math. Acad. Sinica 18 (1990), no. 3, 239-246.

9.
D.-S. Kim, On the Gauss map of quadric hypersurfaces, J. Korean Math. Soc. 31 (1994), no. 3, 429-437.

10.
D.-S. Kim and H.-S. Chung, Space curves satisfying ${\Delta}H=AH$, Bull. Korean Math. Soc. 31 (1994), no. 2, 193-200.

11.
U. Lumiste, Die n-dimensionalen Minimalflachen mit eineer (n + 1)-dimensionalen asymtotischen Richitung im jeden Punkute, Tarrtu Riikl. Ul. Toimetised 62 (1958), 117-141.

12.
T. Takahashi, Minimal immersions of Riemannian manifolds, J. Math. Soc. Japan 18 (1966), 380-385. crossref(new window)